# SDR AALA201703299021

- Difficulty date: March 25, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 49,343 hours, 24,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER AT R1 DOOR IS MISSING. REPLACED LENS COVER FWD GALLEY EMERGENCY EXIT SIGN PER MM 33-50-00. THE AIRCRAFT WAS NOT GROUNDED.
